# SDR SWAA2020050542903

- Difficulty date: April 15, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT ACB BS847 - BS727 LBL20 WL156. / REMOVED; RECEIVED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT ACB; BS 847-BS727; LBL 20; WL 156 ITEM #7532037; PO #779297 IAW SRM 51-40-02-0G-0; DWG #146A7502; DWG #146A7500; AIPC 53-42-51-06A 57319U 04-24-20
